# SDR UALA2013061304062

- Difficulty date: June 12, 2013
- Submitted: June 14, 2013
- Operation: Air carrier
- Aircraft: N461UA
- Make and model: Airbus A320-232
- Aircraft serial: 1266
- Aircraft time: 45,182 hours, 17,488 cycles
- Engine: Iae V2527A5
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 201590002020
- Condition: Leaking
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FOUND RT MLG RETRACT ACTUATOR LEAKING.   R & R MLG ACTUATOR IAW AMM.
